# SDR HEEA079952

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,613 hours
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 407540119
- Condition: Broken
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD DOOR SLIDING WINDOW BROKEN. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
